MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number GDSF2233
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 07/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore from the imedidata study database: on (b)(6) 2025, a patient was treated for a thoracoabdominal aortic aneurysm using a gore® excluder® thoracoabdominal branch endoprosthesis (tambe) system.Gore® dryseal flex introducer sheath (gdsf) devices were used to gain access during the procedure.The right-side access was gained through a cut-down procedure.Because the right external iliac artery (reia) was small, a percutaneous transluminal angioplasty [pta] was performed in the reia.A gdsf2233 was then introduced on the right side for introduction of the tambe aortic component.All devices were deployed successfully.On (b)(6) 2025, 3 hours after the index procedure, the patient was treated for compartment syndrome related to the ipsilateral (right) femoral artery.Treatment was listed as "right leg fasciotomy wash out and medical fasciotomy incision closure." on (b)(6) 2025, the patient underwent a right lower extremity fasciotomy wound exploration, lateral open and durable negative wound vacuum-assisted closure application.The patient remains hospitalized.According to the physician, the cause of the compartment syndrome was likely due to occlusive sheath.The sheath occluded collateral flow from internal iliac artery; and due to the small iliac arteries, there was minimal flow to the right lower extremity for approximately 6-8 hours.
 
Additional Manufacturer Narrative
H.6.Type of investigation code b18: the device was discarded at the treating facility and was therefore not available for analysis.H.6.Investigation findings code c19: the device history record was reviewed to ensure that each manufacturing and inspection operation was performed and indicated the product met creganna medical specifications and procedures.Updated h.6.Type of investigation from b21 to b13, b14, b18.Updated h.6.Investigation findings from c21 to c19, c20.Updated h.6.Investigation conclusions from d16 to d1002, d12.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22854609
Report Number3007284313-2025-04201
Device Sequence Number19955278
Product Code DYB
UDI-Device Identifier00733132659012
UDI-Public(01)00733132659012(17)270924
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberGDSF2233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient Weight87 KG